# SDR SWIA190041818

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 33,170 hours, 27,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN AT BS 461 HAS TWO CRACKS, TWO INCHES LONG, ONE BETWEEN BL 0 AND LBL 9 AND ONE BETWEEN BL 0 AND RBL 9.   REPAIRED IAW SRM.
